# SDR UPS01836023

- Difficulty date: June 7, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 57155A
- Part serial: 100546
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A HYD LOSS DOWN TO APPROX 6 GAL BYPASSED PUMPS.  RAN LOSS OF HYD FLUID  OR PRESS AND WAS ABLE TO CONFIGURE WITH GEAR AND FULL FLAPS - FLUID  LEAKING AFTER LANDING RT SIDE     R-R RUDDER STANDBY PUMP PN 57155A.  OPS AND LEAK CHECKED OK.  DURING ENG RUNS FOUND BOTH EDP LEAKING.  REPLACING BOTH PUMPS.
